# SDR COEA2022090606921

- Difficulty date: June 22, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 28,630 hours, 32,875 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: S53171307200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 240087 NR 8 HEAVY CHECK   COE/MAJOR REPAIR: TWO FASTENER HOLES COMMON TO L/H NODE 3 SILL AND UPPER FITTINGS HAVE FLAW INDICATION. REPAIR PER SRAS ES_0163526_01...19446  ISSUE A, DATED 9/6/2022.
